Join the Weight group to help and get support from people like you.
Weight Questions (Page 21)
Displaying 881 questions associated with Weight.
I have been prescribed mirtazapine 15mg. I am really worried about huge weight gain. Help!?
Does anyone know what dose (7.5, 15 or 30 mg) produces more carbohydrate cravings and consequent weight gain? That scares me. I couldn't find that information on the internet. Please help.
Could effexor xr cause me to have extreme hunger and to gain weight?
I know the side affects say weight loss and loss of appetite. But it seems to be working opposite for me. I can't seem to stop eating. I am always hungry and I wasn't like that before I started on the medication. I just worked hard to lose 40 lbs and getting heavy caused alot of my depression.... read more
Symbicort - anyone had problem losing weight while on this ?
Since taking symbicort I have had trouble loosing weight. Although I attend a slimming club, had a personal trainer at the gym and taken up swimming, I have only managed to loose half pound since last December, when I started using symbicort, before this my weight was coming off steadly. Also my... read more
How can I not gain weight with seroquel??I am seriously afraid of gaining weight?
But I want to feel better, gaining weight will not help me to feeling better with my multiple problems Im taking seroquel for... Please help!!!
Need help with getting off Pristiq 100mg! Have been on pristiq for close to 2 years and have?
... noticed a steady "decline" in my overall health - not to mention a 30lb. weight gain. Have been actively trying to get healthy - and know that it is time for me to come off of this what I believe to be - toxic drug. Please let me know if anyone has had success with this - the discontinuation... read more
Fluoxetine - Weight gain or loss?
I have been taking Paroxetine for 2 months to relieve the hot flushes. The tablets have worked and my flushes are greatly reduced and less severe but I have gained 14lbs in weight!! I am now a stone over my normal weight. Has anyone had weight gain with Fluoxetine? I read one of the side effects... read more
What other medications are there similar to Seroquel (XR) without weight gain?
I take Seroquel XR 700mg (currently lowering from 800mg to 600mg) for psychosis and like many I am finding it very hard to control my weight. I'm not obese nor hugely overweight but I've been on the drug for roughly 6 years now and I always fail at trying to keep my weight down. I'd say I'm wanting... read more
Took Plan B but Im over the weight limit for it to work?
condom broke and took plan b and hour later. i had my period a week early.. with cramping alot. i just now read that plan b doesnt work if your over 165 pounds? im 220. and my early period could be a sign of pregnancy? i need to know if my weight affected it and if im pregnant..
Qsymia - How can I find a List of doctors who prescribe Qysmia?
I am trying to decrease in my over all weight. I have not had any luck in obtaining a physician that prescribe the weight loss medication Qysmia. I have HealthFirst insurance.
Lexapro and weight gain - how to lose it after stopping?
Hi I know there's plenty of talk about lexapro and weight gain. I was on 5mg a day for 6 months but I've gained 10 pounds. I stopped the medication 5 weeks ago and play tennis 5 times a week & watch what I eat, but the scale does not budge! Does anyone have a success story about losing their... read more
Are there any SSRI's that do not cause weight gain?
I am particularly curious about zoloft and lexapro. I have read mixed reviews and would like to know about your experiences. Do increasing the dosages lead to more weight gain? Thanks.
Weight gain on Synthroid has me questioning the medicine?
I've been prescribed Synthroid since March because my Nurse Practitioner believes I have hypothyroidism. We did a test before starting any medication. You can see the results below: -TSH: 3.11 - T4: 8 - Free Thyroxine Index: 2.0 - T3 Uptake: 25 - Weight: 136 lbs My only concern is my weight. I've... read more
Prednisone - hungry, shaky and weak, is this a side effect, will it go away?
I have been taking prednisone for six days, 40 mg. in decreasing amounts for 5 days until I reach 10mg. I feel starving, ravenous even, and shaky and weak, even after I eat. Will this feeling go away once the dosage decreases? Is this what causes weight gain, or is the weight gain caused due to... read more